Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

141 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Excessive head sweats with chemo

Premium Questions

doctor1 MD

'I was diagnosed with leukemia age6. Had chemo & type 1 diabetes at age 15. About the last 4yrs. I've been having head tremmors,now they are getting more predominate,, and in evening when I relax ...

doctor1 MD

Chemo and is now on Topectan. Today, his O2 sat rate dropped to 85%. They have ordered O2 at home now ... has a tumor in the head of his pancreas and mets to his adrenal gland. What might be next? Could ...

doctor1 MD

and chemo afterwards, it the last year he has being experiencing lightheaded XXXXXXX and tightness around his head, after these episodes, they only last less than a minute, and is completely drained after ...

doctor1 MD

. They removed the tumor from her head and did a full Hystrectomy. Surgeries went well and she started chemo ... Blle Duct reconstructed. She did Chemo and Radiation and everything seemed to be fine. Eight months ...

doctor1 MD

I am 82 yrs old with CLL, had chemo 4 yrs ago but my CLL is showing symptoms again, night sweats , weight loss and now I have this sudden pain in my rt buttocks area, no tingling down back of leg ...

Public Forum Discussions

doctor1 MD

hours Prednizolone tablets have been administered. Recently I experience excessive sweating on the back ... what is the reason for my occasional sweating as explained? ...

doctor1 MD

I just began sweating heavily, and brushing severely..I’m not a naturally sweating person and do not bruse easily.. I have however been taking higher doses of medicine recently.. 3 kinda of blood pressure ...

doctor1 MD

my daughter has ms and is getting chemo treatments usually every four weeks. It has now been 6 ... be a side effect of the chemo therapy . Should she go to the hospital and probably wait several hours ...

doctor1 MD

I have head and neck cancer. I went 7 weeks of radiation and 7 chemo once a week. I was in remission for about 3mos. It s back. Can t take no more radiation and the chemo is so strong, that I just ...

doctor1 MD

to stomach and light headed. Uterous was removed four years ago. CA-125 498.9 Is this bad and what is the type of chemo I will be receiving. Scared 53 years old ...

doctor1 MD

my mother(72years) has malignant tumer of size 60mm in the pancreas head(stage 4 pancreatic cander0 ... to take decision whether to give her the next dose of chemo or not. Her MRI of brain shows atropy. She ...

doctor1 MD

I have colon cancer, I finished my chemo 6 weeks ago. Before my chemo I was on coumadin, I had to stop my coumadin due to the chemo, I was taking fragmin during my chemo. I started taking my coumadin 3 ...

doctor1 MD

My dad was detected with Primary CNS Lymphoma 2 years back. He finished his chemo and radiation ... is awake and sitting upright in chair he always lowers his head on table. If asked if he is having any pain ...

doctor1 MD

Sorry I typed wrong I have. Bad everything I have been a hairdresser for 34 years. So I cut down. I went through chemo and the drugs caused a lot of damaged. My main problem is noise in my ears or head ...

doctor1 MD

I feel like I m sweating but I m not. My skin is cool to the touch. I am 65 years old and weight 121 pounds. I have mestatic breast cancer and take chemo(Gemsar) also have a blood clot in my left ...

Mobile Questions and Answers

doctor1 MD

HI Hemoglobin of 8.2 is low . It doesn't prolong your chemo but it may cause excessive weakness . Ask your doctor to evaluate for the cause of low Hemoglobin and treat for the same .

doctor1 MD

Hello, Thus can happen sometimes due to chemo drugs but if it causes other symptoms like excess sheivering or breathing issues or difficult in concentration etc., then please contact your treating team and discuss. Dr. M Gopal

doctor1 MD

Hello You should give balanced diet rich in protein with plenty of fluid.Vitamins and mineral especially vitamin C,B12.Fruits and vegetables. Hope this helps.